Article
On Some New Entire Sequence Spaces
Authors
and
Abstract
In this paper we introduce entire sequence spaces and analytic sequence spaces on seminormed spaces defined by a Musielak-Orlicz function and study some topological properties and inclusion relations between these spaces. We also make an effort to study these sequence spaces over n-normed spaces.
Keywords
paranorm space, Orlicz function, Musielak-Orlicz function, solid, monotone, entire sequence space, analytic sequence space
Citation
Raj, K. & Esi, A. (2014). On some new entire sequence spaces. Journal of Analysis & Number Theory, 2(2), 69–76. https://doi.org/10.12785/jant/020208
K. Raj and A. Esi, “On some new entire sequence spaces,” Journal of Analysis & Number Theory, vol. 2, no. 2, pp. 69–76, 2014, doi: 10.12785/jant/020208.
Raj K, Esi A. On some new entire sequence spaces. Journal of Analysis & Number Theory. 2014;2(2):69–76. doi:10.12785/jant/020208.
Raj, K. and Esi, A. (2014), ‘On some new entire sequence spaces’, Journal of Analysis & Number Theory, 2(2), pp. 69–76. Available at: https://doi.org/10.12785/jant/020208.
Raj, Kuldip, and Ayhan Esi. “On Some New Entire Sequence Spaces.” Journal of Analysis & Number Theory, vol. 2, no. 2, 2014, pp. 69–76. https://doi.org/10.12785/jant/020208.
Raj, Kuldip, and Ayhan Esi. “On Some New Entire Sequence Spaces.” Journal of Analysis & Number Theory 2, no. 2 (2014): 69–76. https://doi.org/10.12785/jant/020208.
Export citation
Published by: Engineering Journals


